# SDR WTAA980072

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

SMF - EN ROUTE SMF TO ACV RIGHT ENGINE REPORTED TO RUN ROUGH FOLLOWED BY ABNORMAL ENGINE NOISE, TORQUE LOSS AND DROP IN OIL PRESSURE.  IN FLT SHUT DOWN OF RIGHT ENGINE ACCOMPLISHED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVCE.  (M)
